MAUDE Adverse Event Report: Medtronic, Inc. Dual Chamber Temporary Pacemaker; PULSE-GENERATOR, PACEMAKER, EXTERNAL

Medtronic, Inc. Dual Chamber Temporary Pacemaker; PULSE-GENERATOR, PACEMAKER, EXTERNAL
Model Number 5392
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the external pulse generator (epg) paced on the t wave while connected to the patient and that the epg was set to ventricular demand mode (vvi) at 60 beats per minute (bpm), which was reported to have caused torsades de pointes.It was noted that the epg was pacing at a rate higher than the patient's intrinsic heart rate.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Dual Chamber Temporary Pacemaker
Common Device Name
PULSE-GENERATOR, PACEMAKER, EXTERNAL
Manufacturer (Section D)
Medtronic, Inc.
8200 coral sea street ne
mounds view MN 56353 -372
Manufacturer (Section G)
Medtronic, Inc.
8200 coral sea street ne
mounds view MN 56353 -372
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50402777
Report Number2182208-2026-50045
Device Sequence Number10489900
Product Code DTE
UDI-Device Identifier00763000162443
UDI-Public(01)00763000162443(11)190222
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K150246
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number5392
Device Catalogue Number5392
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date08/24/2026
Supplement Report FDA Received Date09/29/2026
Date Device Manufactured02/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown